Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Eek - rash from Humira?


08-10-2014, 01:40 AM   #1
spacedog666
 
spacedog666's Avatar
 
Join Date: Aug 2014
Location: Melbourne, Victoria, Australia

My Support Groups:
Eek - rash from Humira?

Hi everyone,

I started on Humira seven weeks ago and I'm wondering if anyone else has developed strange rashes since taking it.

A couple of weeks ago, I noticed a pink patch on my left eyelid - it's now spread across the whole eyelid and I've got a small patch beginning on my left. It stings sometimes but is more irritating to my vanity than anything else at this stage.

Asked my pharmacist and she said probably allergies but I'm not convinced she knows very much about Humira. I don't normally get skin allergies (hayfever is another story) and I haven't changed any of the products I use on my face. I haven't tried any creams on it yet to calm it down but will get something in the next couple of days as I'm starting to get scared by my reflection. The pink-eyed lady look is not a good one.

Has anyone else developed skin issues while on Humira? Any advice?

Hope it's a good day where you are.
08-10-2014, 05:29 PM   #2
Patricia56
Senior Member
 
Patricia56's Avatar
 
Join Date: Jul 2012
Location: Northern California, USA
My advice is to call your doctor immediately and do not use Humira again until you have spoken with him.

If the rash spreads significantly, you develop any that look like targets with a bulls eye center, you start running a fever I strongly suggest you go to ER.

A rash that looks like targets with a bulls eye center absolutely merits a trip to ER. This could be SJS a potentially deadly infection.
__________________
Badger, 18, CD, overall great guy
Dxd age 10, 2006 after nearly 1 year of active sx
Current CD meds: Remicade, Methotrexate and Omeprazole, Vit. D, Calcium, Folic Acid, Probiotic

Nothing I say here should be construed as medical advice. I am not a doctor. These are just my opinions.
08-11-2014, 01:00 AM   #3
spacedog666
 
spacedog666's Avatar
 
Join Date: Aug 2014
Location: Melbourne, Victoria, Australia

My Support Groups:
Thanks Patricia - appreciate the advice. I'm not due for my next shot til Sat and have put in a call.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Eek - rash from Humira?
Thread Tools


All times are GMT -5. The time now is 09:58 AM.
Copyright 2006-2017 Crohnsforum.com